# SDR UALA2009011200129

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 50,269 hours, 9,234 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4885501002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILERS FAULTING. ALSO HAS PFC CHANNEL STATUS, DC PWR AND ADIRU FAULTS.   INSTALL NEW PFC AND ACE CNTR, NO HELP. REINSTALLED ORIGINAL PARTS AND ACCOMPLISH PFC AND ACE TEST, ALL PASS. ACCOMPLISH CATIII CHECK ALSO PASS, NO STATUS MSG. ALSO NO FAULT ON MAT. MAINT MSG 27-13002 HAS OCCURRED EN ROUTE MULTIPLE TIMES.  REPLACED CENTER ACE AND OP CHECKS GOOD.
